팔로우
Ji Oon Lee
Ji Oon Lee
Professor, Department of Mathematical Sciences, KAIST
kaist.edu의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
Measuring large optical transmission matrices of disordered media
H Yu, TR Hillman, W Choi, JO Lee, MS Feld, RR Dasari, YK Park
Physical review letters 111 (15), 153902, 2013
1652013
A necessary and sufficient condition for edge universality of Wigner matrices
JO Lee, J Yin
1412014
Rate of convergence towards Hartree dynamics
L Chen, JO Lee, B Schlein
Journal of Statistical Physics 144 (4), 872-903, 2011
1142011
Local law and Tracy–Widom limit for sparse random matrices
JO Lee, K Schnelli
Probability Theory and Related Fields 171, 543-616, 2018
1042018
Tracy–Widom distribution for the largest eigenvalue of real sample covariance matrices with general population
JO Lee, K Schnelli
972016
Edge universality for deformed Wigner matrices
JO Lee, K Schnelli
Reviews in Mathematical Physics 27 (08), 1550018, 2015
772015
Bulk universality for deformed Wigner matrices
JO Lee, K Schnelli, B Stetler, HT Yau
732016
Fluctuations of the free energy of the spherical Sherrington–Kirkpatrick model
J Baik, JO Lee
Journal of Statistical Physics 165, 185-224, 2016
692016
Local deformed semicircle law and complete delocalization for Wigner matrices with random potential
JO Lee, K Schnelli
Journal of Mathematical Physics 54 (10), 2013
622013
Free energy of bipartite spherical Sherrington–Kirkpatrick model
J Baik, JO Lee
462020
Extremal eigenvalues and eigenvectors of deformed Wigner matrices
JO Lee, K Schnelli
Probability Theory and Related Fields 164 (1-2), 165-241, 2016
432016
Fluctuations of the free energy of the spherical Sherrington–Kirkpatrick model with ferromagnetic interaction
J Baik, JO Lee
Annales Henri Poincaré 18 (6), 1867-1917, 2017
402017
Rate of convergence in nonlinear Hartree dynamics with factorized initial data
L Chen, JO Lee
Journal of mathematical physics 52 (5), 2011
332011
Ferromagnetic to paramagnetic transition in spherical spin glass
J Baik, JO Lee, H Wu
Journal of Statistical Physics 173, 1484-1522, 2018
322018
Local law and Tracy–Widom limit for sparse sample covariance matrices
JY Hwang, JO Lee, K Schnelli
272019
Rate of convergence towards semi-relativistic Hartree dynamics
JO Lee
Annales Henri Poincaré 14 (2), 313-346, 2013
212013
Real eigenvalues of elliptic random matrices
SS Byun, NG Kang, JO Lee, J Lee
International Mathematics Research Notices 2023 (3), 2243-2280, 2023
152023
Local law and Tracy–Widom limit for sparse stochastic block models
JY Hwang, JO Lee, W Yang
142020
Gaussian fluctuations for linear spectral statistics of deformed Wigner matrices
HC Ji, JO Lee
Random Matrices: Theory and Applications 9 (03), 2050011, 2020
13*2020
Weak detection of signal in the spiked wigner model
HW Chung, JO Lee
International Conference on Machine Learning, 1233-1241, 2019
132019
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20